It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


Hello Xenakyna. I'm pretty new on here too but welcome. I'm on day 7 of chantix and tomorrow is my quit day. I'm really excited. So what kind of "buzz" are you feeling? Are you feeling restless? The Chantix actually makes me tired and I feel like I could sleep for days. It's not unbearable though and definitely worth it to help me quit smoking. My mom is taking chantix and also has the tired feeling. In fact on day 6 of taking the med, she forgot her night dose and had trouble sleeping. I think both of us will definitely be weaning ourselves off the med when the time comes rather than stopping abruptly. Anyway, good luck on your quit!!! This board is a HUGE help to me and I'm sure it will give you all the encouragement and support you need.
Thanks so much BeachLover74! The buzz I feel could be better described as a little bit of nervous energy and heavier breathing. It's not bad though. I feel it most when I'm sitting still. I took my first night pill last night and did have some trouble sleeping. I'm having very vivid dreams that seem to go on for hours. Like others have said on here, I'm enjoying the dreams too. I had 2 drinks last night with my neighbor and didn't get a buzz from that either. I wonder how this will effect my social drinking.





All times are GMT -7. The time now is 04:45 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!